A proof that the core of an ordinal convex game is a von Neumann-Morgenstern solution
Bezalel Peleg
Mathematical Social Sciences, 1986, vol. 11, issue 1, 83-87
Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (10)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(86)90006-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:11:y:1986:i:1:p:83-87
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().